RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 88(130), Number 2(6), Pages 218–228 (Mi msb3154)  

On densely imbedded ideals of algebras

L. N. Shevrin


Abstract: The paper arose as a result of solution of a problem of finding necessary and sufficient conditions characterizing a pair of associative rings or algebras $A$, $B$, where $A$ is a densely imbedded ideal in $B$. It turns out that the methods by which one succeeds in obtaining this solution permit treatment of the even more general situation of the so-called distributive $\Omega$-semigroups, for which the corresponding $\Omega$-algebras are commutative. This situation, with $\Omega$ empty, includes the case of semigroups also.
Bibliography: 27 titles.

Full text: PDF file (1341 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 17:2, 216–227

Bibliographic databases:

UDC: 519.4
MSC: Primary 08A25; Secondary 20M10
Received: 02.03.1971

Citation: L. N. Shevrin, “On densely imbedded ideals of algebras”, Mat. Sb. (N.S.), 88(130):2(6) (1972), 218–228; Math. USSR-Sb., 17:2 (1972), 216–227

Citation in format AMSBIB
\Bibitem{She72}
\by L.~N.~Shevrin
\paper On~densely imbedded ideals of algebras
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 88(130)
\issue 2(6)
\pages 218--228
\mathnet{http://mi.mathnet.ru/msb3154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=300963}
\zmath{https://zbmath.org/?q=an:0267.08007}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 17
\issue 2
\pages 216--227
\crossref{https://doi.org/10.1070/SM1972v017n02ABEH001500}


Linking options:
  • http://mi.mathnet.ru/eng/msb3154
  • http://mi.mathnet.ru/eng/msb/v130/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    Full text:42
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019